# SDR CALA2017080802578

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 71,273 hours, 18,756 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AFT GALLEY MIDDLE OVEN SMOKING REMOVED CONTENTS AND SECURED OVEN COMPLIED WITH A FUNCTIONAL TEST OF THE AFT GALLEY MIDDLE OVEN BOTH WITH CONTENTS IN THE OVEN AND NO CONTENTS IN THE OVEN. RAN THE OVEN FOR APPROXIMATELY FIVE MINUTES EACH TIME AND NO EVIDENCE OF SMOKE WAS DETECTED.  REF AMM 25-32-98-700-801C2.
